# SDR ABXA20250830210

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 71,775 hours, 46,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Part number: AC2000
- Part serial: BN223093
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/U LIFE VEST NEED TO BE REPLACE PER DUE DATE.  REMOVED AND REPLACED LIFE VEST IN THE CAPT'S SEAT, 1ST OBSERVERS SEAT AND 2ND OBSERVERS SEAT PER B767 SP'MMS 25-62-00. NO DEFECTS NOTEED AT THIS TIME. RETURNED TO SERVICE
